# SDR 2008UALA05744

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 34,723 hours, 13,660 cycles
- Engine: Iae V2527A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 6441009
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

TRIM & FUEL BALANCE PROBLEM.  FLIGHT DIVERTED.  FOUND AIR RELEASE VALVE AT FAULT.  PERFORMED SEVERAL FUEL TRANSFER CHECKS, CHECKED ALL FLIGHT CONTROL ROD ENDS, REPLACED AIR RELEASE VALVE, ALL TESTS CAME BACK NORMAL.
